Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

10 Publications


2020 | Journal Article | IST-REx-ID: 6185 | OA
Cusp universality for random matrices I: Local law and the complex hermitian case
L. Erdös, T.H. Krüger, D.J. Schröder, Communications in Mathematical Physics (2020) 50.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6649 | OA
Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime
N.P. Benedikter, P.T. Nam, M. Porta, B. Schlein, R. Seiringer, Communications in Mathematical Physics 374 (2020) 2097–2150.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6906 | OA
Optimal rate for Bose-Einstein condensation in the Gross-Pitaevskii regime
C. Boccato, C. Brennecke, S. Cenatiempo, B. Schlein, Communications in Mathematical Physics (2019).
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7004 | OA
Cohomological Hall algebras, vertex algebras and instantons
M. Rapcak, Y. Soibelman, Y. Yang, G. Zhao, Communications in Mathematical Physics (2019).
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7100 | OA
Derivation of the time dependent Gross–Pitaevskii equation in two dimensions
M. Jeblick, N.K. Leopold, P. Pickl, Communications in Mathematical Physics 372 (2019) 1–69.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 8415 | OA
Marked length spectrum, homoclinic orbits and the geometry of open dispersing billiards
P. Bálint, J. De Simoi, V. Kaloshin, M. Leguil, Communications in Mathematical Physics 374 (2019) 1531–1575.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 8417
Global instability in the restricted planar elliptic three body problem
A. Delshams, V. Kaloshin, A. de la Rosa, T.M. Seara, Communications in Mathematical Physics 366 (2018) 1173–1228.
View | DOI
 

2016 | Journal Article | IST-REx-ID: 8493
A second order expansion of the separatrix map for trigonometric perturbations of a priori unstable systems
M. Guardia, V. Kaloshin, J. Zhang, Communications in Mathematical Physics 348 (2016) 321–361.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 8502
An example of a nearly integrable Hamiltonian system with a trajectory dense in a set of maximal Hausdorff dimension
V. Kaloshin, M. Saprykina, Communications in Mathematical Physics 315 (2012) 643–697.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 8525
Generic diffeomorphisms with superexponential growth of number of periodic orbits
V. Kaloshin, Communications in Mathematical Physics 211 (2000) 253–271.
View | DOI
 

Filters and Search Terms

issn=0010-3616

Search

Filter Publications